# SDR ASAA9535

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- System (JASC): 5241 · Galley Doors
- Part: Galley Door
- Part number: 6545871521
- Condition: Lack Of Lube
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JNU - CHECK, R1 FWD DOOR DOOR DIFFICULT TO OPEN.  MAINTENANCE LUBED HINGES AND CAM ROLLER BEARINGS.  (W)
